# SDR UALA2011013100500

- Difficulty date: January 30, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 67,183 hours, 25,230 cycles
- Engine: Pwa PW2040
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT NAC STA 149.5.  ENSURE THE ADJACENT HYD LINE IS SECURE AND SHOWS NO SIGNS OF WEAR IN THE AREA.  DETAILED INSP OF ABOVE ITEM ACCOMPLISHED. HYD LINE IS SECURE.  MAJOR REPAIR ACCOMPLISHED: REMOVED DAMAGED REPAIR DOUBLER ON FWD FRAME, ACCOMPLISHED HFEC INSPECTION OF HOLES & FRAME WEB PER NDT. FABRICATED A NEW REPAIR ANGLE PER REO G13536, REV. B, AND UAL EVA 80573 .
